# SDR FOTR2022202114

- Difficulty date: February 11, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 910-930
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 910-930, STRINGER 17R ABOVE WING TO BODY FAIRING .007 SCRIBE MARK.  BLENDED OUT SCRIBE DAMAGE FROM STA 910 TO 929, STR 17R IAW SRM 53-30-1, FIG 1 COMPLIED WITH UT THICKNESS INSP IAW NDTM 51-00-00, PART 4, FIG 2.  ORIGINAL MATERIAL .144 REMAINING .137. COMPLIED WITH HFEC ON AREA IAW NDTM 51-00-00, PART 6, FIG 23 NO CRACKS/DEFECTS NOTED.  DID INSURANCE BLEND OUT IAW ER/A 2357-5301 R1 MATERIAL REMOVED .008 MAX. VERIFIED INSURANCE BLEND IAW NDTM 51-00-00 PART 4, FIG 2. FINAL REMAINING .129.
